RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 1, Pages 151–152 (Mi mz3299)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Gauss-type cubature formulas with an asymptotically minimal number of nodes

A. V. Reztsov

Moscow Institute "Stankin"

Full text: PDF file (212 kB)

Bibliographic databases:
Received: 07.02.1990

Citation: A. V. Reztsov, “Gauss-type cubature formulas with an asymptotically minimal number of nodes”, Mat. Zametki, 48:1 (1990), 151–152

Citation in format AMSBIB
\Bibitem{Rez90}
\by A.~V.~Reztsov
\paper Gauss-type cubature formulas with an asymptotically minimal number of nodes
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 1
\pages 151--152
\mathnet{http://mi.mathnet.ru/mz3299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1081909}
\zmath{https://zbmath.org/?q=an:0718.42005}


Linking options:
  • http://mi.mathnet.ru/eng/mz3299
  • http://mi.mathnet.ru/eng/mz/v48/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Noskov, “Some analogues of Morrow–Patterson cubature formulas”, U.S.S.R. Comput. Math. Math. Phys., 31:8 (1991), 95–98  mathnet  mathscinet  zmath  isi
    2. A. V. Reztsov, “Estimating the number of interpolation points for Gaussian-type cubature formula”, U.S.S.R. Comput. Math. Math. Phys., 31:3 (1991), 84–86  mathnet  mathscinet  zmath  isi
    3. V. A. Yudin, “Two external problems for trigonometric polynomials”, Sb. Math., 187:11 (1996), 1721–1736  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. A. Yudin, “Extremality properties of functions and designs on the torus”, Math. Notes, 61:4 (1997), 530–533  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:107
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020